Finite-time \(H_\infty\) control for discrete-time Markov jump systems with actuator saturation. (English) Zbl 1461.93453

Summary: This paper investigates the finite-time control problem for discrete-time Markov jump systems subject to saturating actuators. A finite-state Markovian process is given to govern the transition of the jumping parameters. The finite-time \(H_\infty\) controller via state feedback is designed to guarantee that the resulting system is mean-square locally asymptotically finite-time stabilizable. Based on stochastic finite-time stability analysis, sufficient conditions that ensure stochastic control performance of discrete-time Markov jump systems are derived in the form of linear matrix inequalities. Finally, a numerical example is provided to illustrate the effectiveness of the proposed approach.


93D40 Finite-time stability
93B36 \(H^\infty\)-control
93E15 Stochastic stability in control theory
93D20 Asymptotic stability in control theory
93C55 Discrete-time control/observation systems
Full Text: DOI


[1] Hong, Y.; Wang, J.; Cheng, D., Adaptive finite-time control of nonlinear systems with parametric uncertainty, IEEE Transactions on Automatic Control, 51, 5, 858-862 (2006) · Zbl 1366.93290
[2] He, S.; Liu, F., Finite-time \(H_\infty\) filtering of time-delay stochastic jump systems with unbiased estimation, Journal of Systems and Control Engineering, 224, 8, 947-959 (2010)
[3] He, S.; Liu, F., Observer-based finite-time control of time-delayed jump systems, Applied Mathematics and Computation, 217, 6, 2327-2338 (2010) · Zbl 1207.93113
[4] Li, S.; Liu, H.; Ding, S., A speed control for a PMSM using finite-time feedback control and disturbance compensation, Transactions of the Institute of Measurement and Control, 32, 2, 170-187 (2010)
[5] Song, H.; Yu, L.; Zhang, D.; Zhang, W.-A., Finite-time \(H_\infty\) control for a class of discrete-time switched time-delay systems with quantized feedback, Communications in Nonlinear Science and Numerical Simulation, 17, 12, 4802-4814 (2012) · Zbl 1263.93072
[6] Lan, Q.; Li, S.; Yang, J.; Guo, L., Finite-time soft landing on asteroids using nonsingular terminal sliding mode control, Transactions of the Institute of Measurement and Control (2013)
[7] Hong, Y.; Xu, Y.; Huang, J., Finite-time control for robot manipulators, Systems & Control Letters, 46, 4, 243-253 (2002) · Zbl 0994.93041
[8] He, S.; Liu, F., Finite-time \(H_\infty\) fuzzy control of nonlinear jump system with time delays via dynamic observer-based state feedback, IEEE Transactions on Fuzzy Systems, 20, 4, 605-614 (2012)
[9] Cao, Y.-Y.; Lin, Z., Stability analysis of discrete-time systems with actuator saturation by a saturation-dependent Lyapunov function, Automatica, 39, 7, 1235-1241 (2003) · Zbl 1139.93342
[10] Corradini, M. L.; Orlando, G., Linear unstable plants with saturating actuators: robust stabilization by a time varying sliding surface, Automatica, 43, 1, 88-94 (2007) · Zbl 1140.93467
[11] Liu, H.; Boukas, E.-K.; Sun, F.; Ho, D. W. C., Controller design for Markov jumping systems subject to actuator saturation, Automatica, 42, 3, 459-465 (2006) · Zbl 1121.93027
[12] Song, X.; Lu, J.; Xu, S.; Shen, H.; Lu, J., Robust stabilization of state delayed T-S fuzzy systems with input saturation via dynamic anti-windup fuzzy design, International Journal of Innovative Computing, Information and Control, 7, 12, 6665-6676 (2011)
[13] Chen, B. M.; Lee, T. H.; Peng, K.; Venkataramanan, V., Composite nonlinear feedback control for linear systems with input saturation: theory and an application, IEEE Transactions on Automatic Control, 48, 3, 427-439 (2003) · Zbl 1364.93294
[14] Lan, W.; Huang, J., Semiglobal stabilization and output regulation of singular linear systems with input saturation, IEEE Transactions on Automatic Control, 48, 7, 1274-1280 (2003) · Zbl 1364.93644
[15] Hu, T.; Teel, A. R.; Zaccarian, L., Anti-windup synthesis for linear control systems with input saturation: achieving regional, nonlinear performance, Automatica, 44, 2, 512-519 (2008) · Zbl 1283.93120
[16] Araujo, J. M.; Barros, P. R.; Dórea, C. E. T., Dynamic output feedback control of constrained descriptor systems, Transactions of the Institute of Measurement and Control, 35, 8, 1129-1138 (2013)
[17] Shen, H.; Song, X.; Wang, Z., Robust fault-tolerant control of uncertain fractional-order systems against actuator faults, IET Control Theory & Applications, 7, 9, 1233-1241 (2013)
[18] Gao, H.; Chen, T., New results on stability of discrete-time systems with time-varying state delay, IEEE Transactions on Automatic Control, 52, 2, 328-334 (2007) · Zbl 1366.39011
[19] Park, P.; Wan Ko, J., Stability and robust stability for systems with a time-varying delay, Automatica, 43, 10, 1855-1858 (2007) · Zbl 1120.93043
[20] Shen, H.; Xu, S.; Lu, J.; Zhou, J., Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays, Journal of the Franklin Institute, 349, 5, 1665-1680 (2012) · Zbl 1254.93148
[21] Wu, M.; He, Y.; She, J.-H.; Liu, G.-P., Delay-dependent criteria for robust stability of time-varying delay systems, Automatica, 40, 8, 1435-1439 (2004) · Zbl 1059.93108
[22] Wu, Z.; Shi, P.; Su, H.; Chu, J., Passivity analysis for discrete-time stochastic Markovian jump neural networks with mixed time delays, IEEE Transactions on Neural Networks, 22, 10, 1566-1575 (2011)
[23] Wu, Z.; Shi, P.; Su, H.; Chu, J., Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays, Expert Systems with Applications, 39, 6, 6174-6181 (2012)
[24] Wu, Z.; Shi, P.; Su, H.; Chu, J., Stochastic synchronization of Markovian jump neural networks with time-varying delay using sampled-data, IEEE Transactions on Cybernetics, 43, 6, 1796-1806 (2013)
[25] Liu, H.; Sun, F.; Boukas, E. K., Robust control of uncertain discrete-time Markovian jump systems with actuator saturation, International Journal of Control, 79, 7, 805-812 (2006) · Zbl 1330.93238
[26] Raouf, J.; Boukas, E. K., Stabilisation of singular Markovian jump systems with discontinuities and saturating inputs, IET Control Theory & Applications, 3, 7, 971-982 (2009) · Zbl 1175.90408
[27] Wu, Z.; Shi, P.; Su, H.; Chu, J., Asynchronous \(l_2 - l_\infty\) filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities, Automatica, 50, 1, 180-186 (2014) · Zbl 1417.93317
[28] Shen, H.; Park, J. H.; Zhang, L.; Wu, Z.-G., Robust extended dissipative control for sampled-data Markov jump systems, International Journal of Control (2014) · Zbl 1317.93171
[29] Shen, H.; Wang, Z.; Huang, X.; Wang, J., Fuzzy dissipative control for nonlinear Markovian jump systems via retarded feedback, Journal of the Franklin Institute (2013) · Zbl 1290.93110
[30] Li, H.; Chen, B.; Zhou, Q.; Qian, W., Robust stability for uncertain delayed fuzzy hopfield neural networks with Markovian jumping parameters, IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, 39, 1, 94-102 (2009)
[31] Ma, S.; Boukas, E. K., Robust \(H_\infty\) filtering for uncertain discrete Markov jump singular systems with mode-dependent time delay, IET Control Theory & Applications, 3, 3, 351-361 (2009)
[32] Shen, H.; Xu, S.; Song, X.; Luo, J., Delay-dependent robust stabilization for uncertain stochastic switching systems with distributed delays, Asian Journal of Control, 11, 5, 527-535 (2009)
[33] Shen, H.; Xu, S.; Song, X.; Shi, G., Passivity-based control for Markovian jump systems via retarded output feedback, Circuits, Systems, and Signal Processing, 31, 1, 189-202 (2012) · Zbl 1242.93040
[34] Zhang, Y.; Liu, C., Observer-based finite-time \(H_\infty\) control of discrete-time Markovian jump systems, Applied Mathematical Modelling, 37, 6, 3748-3760 (2013) · Zbl 1270.93046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.